# SDR HEEA079331

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N199CH
- Make and model: Skrsky S76A
- Aircraft serial: 760261
- Aircraft time: 5,118 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 7650007901103
- Part serial: 23657
- Condition: Failed
- Location: Air Distribution
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BLOWER ASSY EMITTED A STRONG BURNING ODOR, THEN QUIT.
